Journal article icon

Journal article

DERIVATIONS AND ONE-PARAMETER SUBGROUPS OF C-STAR-DYNAMIC SYSTEMS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/jlms/s2-31.3.526

Authors


KISHIMOTO, A More by this author
Journal:
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES
Volume:
31
Issue:
3
Pages:
526-536
Publication date:
1985-06-05
DOI:
EISSN:
1469-7750
ISSN:
0024-6107
URN:
uuid:b590288e-1416-4e57-abc5-d9b11966de9e
Source identifiers:
18512
Local pid:
pubs:18512

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP